DANG Duc Trong, PhD

Department of  Probability and  Statistics
Faculty of Mathematics & Computer Science

University of Science, VNUHCM
Ho Chi Minh City, Vietnam
Tel: (+84) 287 3089 899

Scientific Education

1982: University of Science, Vietnam National University-Ho Chi Minh City, BSc. in Mathematics
1996: University of Science, National University-Ho Chi Minh City and Ecole Polytechnique de Paris, France, Doctor Degree  in Mathematics

Academic & Research Experience

- Inverse and Ill-posed Problems

- Nonparametric Statistics

Publication List (selected from 2013-now)

  1. M. Triet, P.H. Quan, D.D. Trong, and N. H. Tuan, A backward parabolic equation with a time-dependent coefficient: Regularization and error estimate, J. Comput. Appl. Math. 237 (2013), no. 1, 432-441
  2. H. Tuan, P.H. Quan. D.D. Trong, L.M. Triet, On a backward heat problem with time-dependent coefficient: regularization and error estimates. Appl. Math. Comput. 219 (2013), no. 11, 6066–6073.
  3. Quan, Pham Hoang; Trong, Dang Duc; Triet, Le Minh On a backward nonlinear parabolic equation with time and space dependent thermal conductivity: regularization and error estimates. J. Inverse Ill-Posed Probl. 22 (2014), no. 3, 375–401
  4. Trong, Dang Duc; Thanh, Dinh Ngoc; Lan, Nguyen Nhu; Uyen, Pham Hoang Calibration of the purely T-dependent Black-Scholes implied volatility. Appl. Anal. 93 (2014), no. 4, 859–874.
  5. Nam, Phan Thanh; Dinh Alain, Pham Ngoc; Trong, Dang Duc; Quan, Pham Hoang. Ice formation in the Arctic during summer: false-bottoms. Appl. Math. Comput. 227 (2014), 857–870.
  6. H. Tuan, D.D. Trong, On a backward parabolic problem with local Lipschitz source. J. Math. Anal. Appl. 414 (2014), no. 2, 678–692.
  7. Trong, Dang Duc; Phuong, Cao Xuan; Tuyen, Truong Trung; Thanh, Dinh Ngoc Tikhonov's regularization to the deconvolution problem. Comm. Statist. Theory Methods 43 (2014), no. 20, 4384–4400.
  8. Tran, Quoc Viet; Nguyen, Huy Tuan; Nguyen, Van Thinh; Dang, Duc Trong A general filter regularization method to solve the three dimensional Cauchy problem for inhomogeneous Helmholtz-type equations: theory and numerical simulation. Appl. Math. Model. 38 (2014), no. 17-18, 4460–4479.
  9. Trong, Dang Duc; Khanh, To Duc; Tuan, Nguyen Huy; Minh, Nguyen Dang; Nonparametric regression in a statistical modified Helmholtz equation using the Fourier spectral regularization. Statistics 49 (2015), no. 2, 267–290.
  10. D. Trong, B. T. Duy, M. N. Minh, Backward heat equations with locally Lipschitz source, Applicable Analysis, DOI: 10.1080/00036811.2014.963063, 2015.
  11. Nguyen Huy Tuan, Le Duc Thang, Dang Duc Trong & Vo Anh Khoa: Approximation of mild solutions of the linear and nonlinear elliptic equations, Inverse Problems in Science and Engineering, Vol. 23, Issue 7, (2015) pages 1237-1266 DOI: 10.1080/17415977.2014.993983
  12. D. Trong, T. T. Q. Nguyen, C. X. Phuong, Deconvolution of P(X < Y) with compactly supported error densities, Statistics and Probability Letters 123 (2017) 171–176.
  13. D. Minh, Khanh T. D., N. H. Tuan and D. D. Trong, A two-dimensional backward heat problem with statistical discrete data, J. Inverse-illposed Prob., DOI: 10.1515/jiip-2016-0038 (2017)
  14. Nguyen Huy Tuan, Dang Duc Trong, Dinh Nguyen Duy Hai and Duong Dang Xuan Thanh, A Riesz–Feller space-fractional backward diffusion problem with a time-dependent coefficient: regularization and error estimates, Mathematical Methods in the Applied Sciences, DOI: 10.1002/mma.4284. (2017)
  15. Cao Xuan Phuong, Dang Duc Trong & Tran Quoc Viet (2017): On the mean L1-error in the heteroscedastic deconvolution problem with compactly supported noises, Communications in Statistics - Theory and Methods, DOI:10.1080/03610926.2017.1364389
  16. Duc Trong Dang, Erkan Nane,  Dang Minh Nguyen, Nguyen Huy Tuan, Continuity of Solutions of a Class of Fractional Equations, Potential Analysis, DOI 10.1007/s11118-017-9663-5
  17. Tran Quoc Viet, Nguyen Minh Dien, Dang Duc Trong, Stability of solutions of a class of nonlinear fractional Laplacian parabolic problems, Journal of Computational and Applied Mathematics 355 (2019) 51–76
  18. Dang Duc Trong, Dinh Nguyen Duy Hai, Nguyen Dang Minh, Optimal regularization for an unknown source of space-fractional diffusion equation, Applied Mathematics and Computation 349 (2019) 184–206 .
  19. Dang Duc Trong, Nguyen Minh Dien, Stability of solutions of a class of nonlinear fractional diffusion equations with respect to a pseudo-differential operator, Math Meth Appl Sci. 2019;42:2513–2532., DOI: 10.1002/mma.5528
  20. Dang Duc Trong, Nguyen Minh Dien and Tran Quoc Viet, Global solution of space-fractional diffusion equations with nonlinear reaction source terms, APPLICABLE ANALYSIS, 2019,
  21. D. Trong, D.N.D. Hai and N.M. Dien, On a time–space fractional backward diffusion problem with inexact orders, Computers and Mathematics with Applications (2019),
  22. Dang Duc Trong, Dinh Nguyen Duy Hai* and Nguyen Dang Minh. Stepwise regularization method for a nonlinear Riesz–Feller space-fractional backward diffusion problem, J. Inverse Ill-Posed Probl. 2019,
  23. Dang Duc Trong, Cao Xuan Phuong & Tran Quoc Viet (2019): Nonparametric estimation of random effects densities in a linear mixed-effects model with Fourier-oscillating noise density, Communications in Statistics - Theory and Methods, DOI: 10.1080/03610926.2019.1625923
  24. Dang Duc Trong, Ton That Quang Nguyen,  Nguyen Nhu Lan, Heteroscedastic Deconvolution of ℙ(X < Y) with Compactly Supported Error Densities, Journal of Statistical Theory and Practice (2019) 13:50,